Infinitely Divisible Renewal Distributions

F.W. Sleutel

Research output: Contribution to journalArticleAcademic

16 Downloads (Pure)
Original languageEnglish
Pages (from-to)1109-1113
JournalAnnals of Mathematical Statistics
Volume40
Issue number3
DOIs
Publication statusPublished - 1969

Keywords

  • IR-70394

Cite this

Sleutel, F.W. / Infinitely Divisible Renewal Distributions. In: Annals of Mathematical Statistics. 1969 ; Vol. 40, No. 3. pp. 1109-1113.
@article{8d8f9ff276b9470984bf8db217851d7f,
title = "Infinitely Divisible Renewal Distributions",
keywords = "IR-70394",
author = "F.W. Sleutel",
year = "1969",
doi = "10.1214/aoms/1177697620",
language = "English",
volume = "40",
pages = "1109--1113",
journal = "Annals of Mathematical Statistics",
issn = "0003-4851",
publisher = "Institute of Mathematical Statistics",
number = "3",

}

Infinitely Divisible Renewal Distributions. / Sleutel, F.W.

In: Annals of Mathematical Statistics, Vol. 40, No. 3, 1969, p. 1109-1113.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Infinitely Divisible Renewal Distributions

AU - Sleutel, F.W.

PY - 1969

Y1 - 1969

KW - IR-70394

U2 - 10.1214/aoms/1177697620

DO - 10.1214/aoms/1177697620

M3 - Article

VL - 40

SP - 1109

EP - 1113

JO - Annals of Mathematical Statistics

JF - Annals of Mathematical Statistics

SN - 0003-4851

IS - 3

ER -